# SDR UALA2013070504693

- Difficulty date: July 4, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 73,588 hours, 27,400 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1020 TO 1040, S17L CUSP WEB HAS CORROSION.   FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13, FIG 101.  R & R CUSP WEB IAW SRM 51-40-02, PAR 7D.
